# SDR TWAA9915402

- Difficulty date: November 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28132
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 582243
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE RT FORWARD COACH SECTION OF CABIN EGRESS LIGHTS WERE INOPERATIVE.  REPLACED THE BATTERY CHARGER.  CHECK-C 11-1-99 LAX.
